LIPITOR Reviews

Average Rating: 1.9 (1251 Ratings)

Filter Results

Compare LIPITOR with similar:
 HYPERLIPIDEMIA

 Type: Rx Drug
  

Results are sorted by Date added.

Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
5=HIGH (this medicine cured me or helped me a great deal.)

Page: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63


RATING  REASONSIDE EFFECTS FOR LIPITORCOMMENTSSEXAGEDURATION/
DOSAGE
DATE ADDED
 
 1   severe muscle pain It has been about seven years since I've been off this but I still have muscle pains. F 40 6 months
11/9/2004
 1  doctor perscribed it and a doctor told me to stop taking it I would not recomend anyone to take the drug. M 57 18 months
11/6/2004
 1  doctor perscribed it and a doctor told me to stop taking it I would not recomend anyone to take the drug. M 57 18 months
11/6/2004
 5  high cholesterol none cholesterol dropped 101 points in 4 wks F 51 4 weeks
11/2/2004
 2  high cholesterol, plaque in coronar Burning of tongue, dry throat and mouth I took Lipitor for two months and I decided to discontinue taking it and see what happens. F 63 2 months
11/1/2004
 1  moderately high choresterol fuzzy vision, bad because I only have vision in one eye. A month after quiting, it has NOT gone away. migraine almost daily tintinitus Since I found later that vision problems were listed as a side effect, I have great concern that my doctor, who was aware of my vision problems, prescribed this drug. F 57 70 days
11/1/2004
 4  high cholesterol My Dr. increased my dose from 10 to 20mg. Have been taking for about 4 years. my liver readings went up' am constipated and bloated with loss of appetite. Went off Lipitor for 2 weeks and felt great. Now, I'm back on 10mg plus another drug. Bloated again with headaches. Am not a headache person. Will wait out this week before I contact the Dr. F 79 4 years
10/31/2004
 1  High chlorestrol Acute muscle pain. F 71 2 years
10/30/2004
Email
 1  high cholesterol+high triglycerides muscle weariness in legs, especially after waking up. Soreness in right shoulder when trying to sleep. Have generally been fit and healthy and at 58 feel physically older than I feel I should. Have been on Lipitor for 10 months but on other lipids previously for 10 years. Am definitely thinking of going off lipids since doing some research. People over 60 with high cholesterol live longer than people over 60 with low cholesterol! M 58 10 months
10/30/2004
 3  
10/28/2004
 2   M 1 days
10/28/2004
 1  high cholesterol muscle spasms effects like very bad restless leg syndrome after 3 days on this drug I was unable to sleep due to symptoms like a very bad attack of Restless Leg Syndrome. Then symptoms stated during day too, my legs have been twitching all the time. I looked up possible side effectsand after reading this page realized what the problem was, I have now stopped the drug and am waiting to see what happens. F 58
10/28/2004
 4  High Cholesterol None M 43 4 years
10/22/2004
 1  chol 205, type II diabetes Only on since June - started having charlie horses, dizziness, flu like symptoms, and headache that has lasted over 7 days. Blood sugar and blood pressure both now elevated. Stopped 4 days ago. No leg pain or spasms since - headache and elevated blood sugar still. Feel shaky and Lipitor given to me as preventitive measure - I have decided I will stay off it and continue more exercise and continue to lose weight. I will be going in for testing shortly to see if it made any difference in my chol. F 57 4 months
10/21/2004
 1  High Cholesterol Leg calf cramps, eyes feeling of pressure or spaced out feeling.Horrible depression, wild mood swings, feeling of impending doom, sinus congestion, extreme fatigue, lack of motivation and diffuculty thinking, memory loss. I went from a highly motivated regional manager to a person who dosent want to get out of bed. No amount of sleep makes me feel rested. My legs are killing me and I thank God I found this website. My mind was starting to deteriorate and I couldnt remember anything without difficulty. My driving became dangerous. I have stopped the cursed drug and after 2 days my energy level has increased dramaticly. No one warned me of these risks. This drug should be taken off the market. M 49 30 days
10/20/2004
Email
 1  cholesterol tingling in feet & face/abdominal & muscular pain in back of neck/ Cramps in calves This stuff is horrible!!! You have to fight with your doctor not to take this stuff!! Get the word out! M 49 3 months
10/18/2004
 3  High Cholesterol Was put on 10mg, the lowest dose. I experienced cramping in my stomach, and some muscle side effects. I decided to go off of it after a few months. When my Cholesterol shot up to 300, I reconsidered and tried it again. But I cut the dosage in half with a pill cutter taking only 5mg per day. This is something people should consider. Where the first time my cholesterol went down to 188 with 10mg, on 5mg it went down to 198...it has since gone up to 220 on that dosage but still a far cry from 300. But now (after about 9 months) I am once again considering going off of it. I have terrible constipation and have been having bad muscle pains...in my neck and shoulders, lower back and right hip Then the other day it was on the news that a study showed statin drugs can CAUSE heart problems...and CANCER especially in the elderly. It also said that 7 our of 10 researchers who told us they should lower the bar on cholesterol levels (meaning more people should take it at lower numbers) were connected to the drug companies who make and sell it!!!! F 60 9 months
10/16/2004
Email
 1  High Cholesterol Terrific cramps in legs and awful gas pains in abdomen and back for the last month at least. It lowered my LDL (not enough) but also lowered my HDL as well!! The ratio is not good! I started taking Lipitor about 3 yrs. ago. I started at 20..then my Dr. doubled it to 40 and kept wanting me to double it again to 80. After me telling him for months I would not do this...I gave it (about 2 months ago) but decided to go to 60 rather than 80. Well, let me tell you after taking this increased dosage for about two months I've had such gas pains around my abdomen and my back and also leg cramps. I finally went to see a Dr. in Urgent Care as the pain was so severe. He examined me and could not find any swellings etc. and asked me if I had done anything different with my meds. I told him I had increased the Lipitor and he suggested that I stop taking it ASAP. I only stopped taking it last night and I am anticipating that I will feel better (I like to be physical and do lots of walking). I tried Crestor a little while ago and ended up in the Emergency Dept. of a hospital here with heart palipations. I'm not really very confident in these STATINS!!! I honestly feel they are dangerous and am going to try a natural product in the future. Thank God for a Dr. that finally told me to STOP! F 60 3 years
10/16/2004
Email
 2  High cholesterol Constant lightheadedness. Numbness in toes. Severe back pain. Neck, shoulder and elbow pain. Absentminded. I'm stopping the dose. As a police officer on the street, I can't afford these side effects. I'll try some other treatment before the lipitor gets me killed. M 44 3 weeks
10/15/2004
 1  Chlorestoral For the past year and half I have been taking Lipitor. I have been experiencing extreme pain in my should and arm. It is the same arm which has no lymph nodes and a modified radical mascetomy. I have had 3 steriod shots to some relief -- but -- short lived. Finally, dawned on me -- I missed taking Lipitor over the weekend and on Monday the pain was gone. Started taking it again on Monday. Pain returned. Is there a correlation. I'm stopping the Lipitor. I was due a MRI next week and possibly surgery on right shoulder with the pain. F 53 1.5 years
10/15/2004
BACK TO TOP